# SDR GLBA2001186

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- Aircraft time: 11,621 hours, 15,088 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3034857
- Part serial: NR18135
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TEMP LIMITED ON T/O.  REPLACED TRIM PROBE, OPS CHECKED SYSTEM SATISFACTORY.
